MathSciNet Relay Station
MathSciNet bibliographic data
MR506315 34C10
Graef, John R.; Rankin, Samuel M.; Spikes, Paul W. Oscillation theorems for perturbed nonlinear differential equations. J. Math. Anal. Appl. 65 (1978), no. 2, 375–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement